# SDR FDEA201408112144

- Difficulty date: August 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N56001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER LOBE FLOOR STRUCTURE CREASE BEAM INNER CHORD CRACKED WC STATION 1256.  REMOVED AND REPLACED CRACKED CREASE BEAM IAW SRM 51-40-02 AND DWG 146N5600 STA 1180-1340.  MAJOR REPAIR
